Child has pull through and she is having distention on daily basis for last 6 months .

Nusrat - posted on 10/01/2014 ( 2 moms have responded )

4

0

1

My child went through pull through operation after 11 month and she is now 5 yrs old. For past 6 months she is having bloated stomach with full of gas and have to do wash out. After her meal , bloating increases. She had antibiotic medicine after which bloating problem started . Please suggest how to handle this problem.

MOST HELPFUL POSTS

Chet - posted on 10/01/2014

2,093

0

587

You should talk to your doctor. It's common to have bloating after taking antibiotics. Six months is a long time for it to last though..

Antibiotics can kill off some of the bacteria you need. This disturbs the balance of bacteria in the digestive tract, and can cause bloating, cramps, diarrhoea.

2 Comments

View replies by

Nusrat - posted on 10/01/2014

4

0

1

Thanks.. Is bloating and gas formation related with HD problem. if yes then what is the solution of this problem as two surgery is already performed to solve this issue.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms